# SDR DALA2023041803090

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 11,114 hours, 4,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3087 - MISC/DE - DUE TO A METALLIC SMELL IN THE FLIGHT DECK AND AN ASSOCIATED BRAKE SYSTEM 1 ECAM FAULT. CREW DONNED MASKS FOR REMAINDER OF FLIGHT. MAINTENANCE FOUND BSCU C/B POPPED AND CONFIRMED SMELL ORIGINATED FROM BSCU. CORRECTIVE ACTION: REPLACED BSCU. AIRCRAFT RTS. (LP# 4182604)
